# SDR SIMA20141014019

- Difficulty date: October 14, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 28,471 hours, 24,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS FIVE BURN MARKS FROM FRAME 21 - 26 & BETWEEN STRINGER 19R & 21R MARKED.  TWO BURN MARKS BETWEEN FRAME 25 - 26, STRINGER 20R - 19R & ONE BURN MARK BETWEEN FRAME 23 - 24, STRINGER 21R - 20R ACCEPTED IAW ERS-EM-5300-832.  AFT BURN MARK BETWEEN FRAME 22 - 23, STRINGER 21R - 20R FOUND WITHIN LIMITS IAW EMB SRM 51-10-05.  PERFORMED REPAIR TO FWD BURN MARK BETWEEN FRAME 22 - 23, STRINGER 21R - 20R IAW SRM 53-21-01.  SEE TASK & WIP ENTRIES FOR DETAILS.
